# SDR CA990728099

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Gusset
- Part number: 4374300
- Condition: Damaged
- Location: Elevator
- Part time: 11,845 hours
- Component: 5423224
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DEFECT WAS FOUND DURING CARRYING OUT INSPECTION OF AREA WITH BORESCOPE PER S/B 998A VIA INSPECTION HOLE.  NO OTHER DEFECT, CRACK, ETC.  IT APPEARS FAULTY RIVET WAS NOT BUCKED TIGHT ENOUGH AT A PREVIOUS MODIFICATION INSTALLATION AND FRETTED LOOSE.  NEW RIVET INSTALLED.  NOTE:  S/B 998A NOW SUPPORTED BY A/D 99-12-05 WHICH BECOMES EFFECTIVE NEXT 23 JULY/99 PERSUING REPETITIVE 100 HR INSPECTION, BUT ADDED 1000 HRS LIFE TO ELEVATORS OR IF CRACKS FOUND IN ELEVATOR.
